Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BaBi FaCe

The pill + tingling sensation in the leg

Recommended Posts

Last night was the second time i took Dianette (diane 35). I took it just b4 i went to bed. About half an hour after i took it or maybe it was just a coincedence but i experienced this funny feeling like a pulsation feeling in my right leg, it was around my foot around and the side of my pelvis area towards the upper half of my leg area, and shin...this got me pretty scared.

Well this morning the pain has litterally gone although my left knee is hurting abit....has anybody experienced this b4? and did it go away?

bear in mind that b4 i took dianette i'd sometimes get minor pain in my legs

Share this post


Link to post
Share on other sites

the pill has been known to cause deep vein thrombosis, which is a potentially fatal condition where a blod clot forms in the leg, travels up to the heart and causes a heart attack. If experienced the tingling sensation before the pill, then perhaps you already had symptoms for deep vein thrombosis. In that case, it's an absolutely bad idea to be taking pills, because it is proven that the pills increase the risk for this disease. See your doctor immediately about this. Deep Vein Thrombosis is a very serious condition.

Share this post


Link to post
Share on other sites

thank you soooooo much, the tingling sensation is in both legs now and my left knee cap has gone red....what does this mean?

im going to my doctor tomorrow

Share this post


Link to post
Share on other sites

Go to the Doctor ...they'll go through your risk factors again and measure your calves and thighs to check for any swelling.

I have been in the exact same position with pains in my ankle and calves and freaked and went to the hospital...had shin splints from dancing in high heels all night!...phew. And most likely it will be a similar story for you.

Here is wot the doc told me:

DVT - is very painful ...ie:difficult to move normally

causes significant and visible swelling

The vein which gets a clot runs up the BACK of your leg and thigh not the FRONT

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×